# SDR SWAA2022053106493

- Difficulty date: May 10, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 50,055 hours, 25,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT ANGLE AT AFT CARGO BAY BS866 LBL10. MARKED. / [01] NO SRM ALLOWABLE DAMAGE NOTED; PART REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARA 9.;[02] REMOVED AND REPLACED BULKHEAD SUPPORT BRACKET(ANGLE) PN 149A8109-114 AT BS 866 LBL 10 PER SRM 51-40-05-0G-0; 51-40-02-0G-0 AND DWG 149A8102 REV: - SHT 17.;[03] VERIFIED CORRECTIVE ACTION #1; 2
